| Catalog Number |
366702 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® no additive (z) tubes, rubber flecks were seen in an unspecified number of tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.After review and analysis of the customer photo, red fm particulate can be seen in two of the tubes pictured.A total of 30 retained samples were subjected to a visual inspection for all visual defects.None of the 30 samples failed the inspection.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter based on customer photo analysis.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description